# SDR WX0A2014090472137

- Difficulty date: August 27, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- Aircraft time: 69,320 hours, 38,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 993053817
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN LT SEAT TRACK IS CORRODED AT STATION 200 LBL 44.  REMOVED DAMAGE AREA, FABRICATED REPAIRS FILLER, DOUBLER & INSTALLED IAW SRM 5305 FIG 131A-13.  WORK ORDER 228223 M301 286 WORK ORDER 1011150 2400-0107.
